# SDR C77A2020011300001

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 17000192
- Aircraft time: 32,645 hours, 20,049 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL MSG ON CLIMBOUT RETRACTION. FLAPS AT 0.
